# SDR ASOA200900294

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,520 hours, 13,762 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH NOSE GEAR DID NOT COME DOWN.  RAN QRH WITH 3B/2B NOSE GEAR CAME DOWN.  EMERGENCY VEHICLES REQUESTED AS A PRECAUTION.  FLT 4974, 4931, 5515, 5613 CX.
